# SDR UALA2012122407375

- Difficulty date: December 24, 2012
- Submitted: January 28, 2013
- Operation: Air carrier
- Aircraft: N670UA
- Make and model: Boeing 767322
- Aircraft serial: 29240
- Aircraft time: 47,631 hours, 12,262 cycles
- Engine: Pwa PW4056
- System (JASC): 7397 · Engine Fuel System Wiring
- Part: Wire
- Condition: Chafed
- Location: Fuel System
- Stage of operation: NR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

L ENG FUEL FLTR EICAS MSG. FLIGHT DIVERTED. CREW REPORTED L ENG FUEL FILTER EICAS MSG FLICKERING AND SOMETIMES STEADY. REPLACED FUEL PUMP FILTER. NO DEBRIS FOUND. ALSO REPLACED FUEL PUMP DIFF PRESS SW PER MM,  OPS AND LEAKS CHECKS GOOD. FOUND CHAFED WIRES AT BACKSHELL, REPAIRED PER MM, OPS CHECKS GOOD.
